# SDR GTIA2023042737140

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 9,213 hours, 3,785 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 10209096
- Part serial: LSGCAT9851
- Condition: Fault Message
- Location: Eec
- Part time: 2,021 hours, 845 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 FADEC SYSTEM FAULT-R&R W03 HARNESS IAW AMM 73-21-63-000-802. PREFORMED TEST #6 IDLE TEST IAW AMM 73-21-00-710-807-A. OPS TEST GOOD. PREFORMED TEST #7 EEC, SELF TEST IAW AMM 73-21-00710-806-A, OPS TEST GOOD. PREFORMED TEST #8 VIBRATION ANALYSIS. (HIGH POWER RUN) W/ #1 ENG AT 90% N1, THE MAX CU'S IS 0.3 IAW AMM 71-00-00-700-802-A. OPS TEST GOOD. RIN-14666 C/W
